I have had about a six years dependency on the drug Suboxone. I do not abuse it, but I have tried several times to taper or wean. I have a white-collar high profile job and I really need to get this off to avoid problems in the future. Do you have any recommendations to get this off? I would really appreciate any help you could mention. Thank you for your time in advance.
Welcome to icliniq.com.
For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. fine to stop Lyrica (Pregabalin). In my opinion, your symptoms could be related to a panic attack, probably caused by Topiramate adverse effects. Besides, as Topiramate can also cause kidney dysfunction. So, I strongly agree with your doctor on st... Read fullHow to stop taking the drug Suboxone?
.. of Buprenorphine and Naloxone. Buprenorphine is a partial opioid agonist. The drug is given in order to replace opioids during opioid de-addiction. If not properly tapered and doses taken regularly, then the drug is known to cause significant depe... Read fullWhy do I suffer from cold and runny nose every summer?
.. does not seem to be serious. The terms rhinorrhea and rhinitis are often used to refer a runny nose, it refers to inflammation of nasal tissues due to a number of reasons, which are as follows. Acute sinusitis. Allergies. Chronic sinusitis. Churg-... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now